# SDR ZZDA2015F00069

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 1,430 hours, 1,315 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Flt Spoiler
- Part time: 1,430 hours, 1,315 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FOUND DEBONDED AND DELAMINATED ALONG THE UPPER AND LOWER SURFACES.
